Alert archive / Oklahoma / Areal Flood Warnings in 2012

Areal Flood Warning 4, NWS Tulsa, OK

March 20, 201210 counties in Oklahoma

NWS Tulsa, OK issued this areal flood warning at Mar 20, 2012, 2:04 PM CDT for 10 counties in Oklahoma. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 20, 2012, 2:04 PM CDT (19:04 UTC)
Expired
Mar 21, 2012, 9:40 PM CDT
In force
32 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Craig County, OK, Creek County, OK, Muskogee County, OK, Nowata County, OK, Okmulgee County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 32 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 7.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2012-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2012-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1097 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

451 
WGUS44 KTSA 201904
FLWTSA

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
204 PM CDT TUE MAR 20 2012

OKC035-037-101-105-111-113-131-143-145-147-210300-
/O.NEW.KTSA.FA.W.0004.120320T1904Z-120321T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIG OK-CREEK OK-MUSKOGEE OK-NOWATA OK-OKMULGEE OK-OSAGE OK-
ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
204 PM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLOOD WARNING FOR...
  CREEK COUNTY IN NORTHEAST OKLAHOMA...
  EXTREME SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
  NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  NOWATA COUNTY IN NORTHEAST OKLAHOMA...
  OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
  ROGERS COUNTY IN NORTHEAST OKLAHOMA...
  TULSA COUNTY IN NORTHEAST OKLAHOMA...
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...
  WESTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA...
  WESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 1000 PM CDT

* AT 203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  AREAS OF LIGHT RAIN ACROSS THE WARNED AREA. ALTHOUGH ADDITIONAL    
  RAINFALL AMOUNTS WILL REMAIN LIGHT...4 TO 6 INCHES OF RAIN HAS     
  ALREADY FALLEN AND FLOODING OF LOW LYING AREAS WILL LIKELY         
  CONTINUE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
  SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  BARTLESVILLE...BRISTOW...BROKEN ARROW...CLAREMORE...NOWATA...
  OKMULGEE...SAND SPRINGS...TULSA...BALD HILL...BEGGS...BIXBY...
  CATOOSA...CHELSEA...COLLINSVILLE...COPAN...COWETA...DELAWARE...
  DEPEW...DEWAR...DEWEY...DRUMRIGHT...FOYIL...GLENPOOL...GRAYSON...
  HASKELL...HENRYETTA...HOFFMAN...INOLA...JENKS AND KELLYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3653 9533 3651 9544 3607 9542 3555 9572
      3555 9582 3539 9588 3538 9609 3555 9609
      3556 9619 3565 9620 3565 9661 3615 9662
      3617 9602 3700 9599 3701 9506

$$
3 follow-up statements
037 
WGUS44 KTSA 210241
FLWTSA

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
941 PM CDT TUE MAR 20 2012

OKC035-037-101-105-111-113-131-143-145-147-211500-
/O.EXT.KTSA.FA.W.0004.000000T0000Z-120321T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIG OK-CREEK OK-MUSKOGEE OK-NOWATA OK-OKMULGEE OK-OSAGE OK-
ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
941 PM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXTENDED THE

* FLOOD WARNING FOR...
  CREEK COUNTY IN NORTHEAST OKLAHOMA...
  EXTREME SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
  NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  NOWATA COUNTY IN NORTHEAST OKLAHOMA...
  OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
  ROGERS COUNTY IN NORTHEAST OKLAHOMA...
  TULSA COUNTY IN NORTHEAST OKLAHOMA...
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...
  WESTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA...
  WESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 1000 AM CDT WEDNESDAY

* AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SCATTERED AREAS OF LIGHT RAIN ACROSS THE WARNED AREA. ALTHOUGH     
  ADDITIONAL RAINFALL AMOUNTS WILL REMAIN LIGHT...4 TO 6 INCHES OF   
  RAIN HAS ALREADY FALLEN AND FLOODING OF LOW LYING AREAS WILL       
  LIKELY CONTINUE. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
  SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  BARTLESVILLE...BRISTOW...BROKEN ARROW...CLAREMORE...NOWATA...
  OKMULGEE...SAND SPRINGS...TULSA...BALD HILL...BEGGS...BIXBY...
  CATOOSA...CHELSEA...COLLINSVILLE...COPAN...COWETA...DELAWARE...
  DEPEW...DEWAR...DEWEY...DRUMRIGHT...FOYIL...GLENPOOL...GRAYSON...
  HASKELL...HENRYETTA...HOFFMAN...INOLA...JENKS AND KELLYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3653 9533 3651 9544 3607 9542 3555 9572
      3555 9582 3539 9588 3538 9609 3555 9609
      3556 9619 3565 9620 3565 9661 3615 9662
      3617 9602 3700 9599 3701 9506

$$
701 
WGUS44 KTSA 211438
FLWTSA

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
938 AM CDT WED MAR 21 2012

OKC035-037-101-105-111-113-131-143-145-147-220300-
/O.EXT.KTSA.FA.W.0004.000000T0000Z-120322T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIG OK-CREEK OK-MUSKOGEE OK-NOWATA OK-OKMULGEE OK-OSAGE OK-
ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
938 AM CDT WED MAR 21 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXTENDED THE

* FLOOD WARNING FOR...
  CREEK COUNTY IN NORTHEAST OKLAHOMA...
  EXTREME SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
  NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  NOWATA COUNTY IN NORTHEAST OKLAHOMA...
  OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
  ROGERS COUNTY IN NORTHEAST OKLAHOMA...
  TULSA COUNTY IN NORTHEAST OKLAHOMA...
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...
  WESTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA...
  WESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 1000 PM CDT WEDNESDAY

* AT 937 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  AREAS OF LIGHT RAIN CONTINUING ACROSS THE WARNED AREA. ALTHOUGH    
  ADDITIONAL RAINFALL AMOUNTS WILL REMAIN LIGHT...2 TO 5 INCHES      
  OF RAIN HAS ALREADY FALLEN AND FLOODING OF LOW LYING AREAS WILL    
  LIKELY CONTINUE. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
  SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  BARTLESVILLE...BRISTOW...BROKEN ARROW...CLAREMORE...NOWATA...
  OKMULGEE...SAND SPRINGS...TULSA...BALD HILL...BEGGS...BIXBY...
  CATOOSA...CHELSEA...COLLINSVILLE...COPAN...COWETA...DELAWARE...
  DEPEW...DEWAR...DEWEY...DRUMRIGHT...FOYIL...GLENPOOL...GRAYSON...
  HASKELL...HENRYETTA...HOFFMAN...INOLA...JENKS AND KELLYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3653 9533 3651 9544 3607 9542 3555 9572
      3555 9582 3539 9588 3538 9609 3555 9609
      3556 9619 3565 9620 3565 9661 3615 9662
      3617 9602 3700 9599 3701 9506

$$
503 
WGUS84 KTSA 220240
FLSTSA

FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
940 PM CDT WED MAR 21 2012

OKC035-037-101-105-111-113-131-143-145-147-220254-
/O.CAN.KTSA.FA.W.0004.000000T0000Z-120322T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIG OK-CREEK OK-MUSKOGEE OK-NOWATA OK-OKMULGEE OK-OSAGE OK-
ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
940 PM CDT WED MAR 21 2012

...THE FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN MUSKOGEE
COUNTY IN EAST CENTRAL OKLAHOMA...AND WASHINGTON...WESTERN WAGONER...
TULSA...ROGERS...EXTREME SOUTHEASTERN OSAGE...OKMULGEE...NOWATA...
CREEK AND WESTERN CRAIG COUNTIES IN NORTHEAST OKLAHOMA IS
CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA.
STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING 
TO RECEDE...ENDING THE IMMEDIATE FLOOD THREAT. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3653 9533 3651 9544 3607 9542 3555 9572
      3555 9582 3539 9588 3538 9609 3555 9609
      3556 9619 3565 9620 3565 9661 3615 9662
      3617 9602 3700 9599 3701 9506

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this areal flood warning went out at Mar 20, 12:31 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Mar 20, 12:31 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1231 PM CDT TUE MAR 20 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
WIDESPREAD LIGHT TO MODERATE RAIN WILL CONTINUE TO STREAM
NORTHWARD AND IMPACT WESTERN AR SITES THROUGH THE EVENING HOURS.
OK SITES WILL REMAIN ON THE WESTERN PERIPHERY OF THE RAIN WITH
ONLY PERIODIC IMPACTS FROM PASSING LOW CLOUD BASES. CEILINGS WILL
RISE FROM WEST TO EAST OVERNIGHT THOUGH PATCHY FOG IS LIKELY
DESPITE THE EXPECTED CLOUD COVER. SCATTERED SHOWERS ARE LIKELY TO
DEVELOP AGAIN TOMORROW.

&&

.PREV DISCUSSION... /ISSUED 1048 AM CDT TUE MAR 20 2012/

DISCUSSION...
INITIAL CONVECTIVE OUTFLOW HAS PUSHED THROUGH ALL OF WEST CENTRAL
ARKANSAS AND ARCS NORTHWESTWARD THROUGH FAR EASTERN MADISON AND
CARROLL COUNTIES. THE RESULT OF WIDESPREAD CONVECTION OVERNIGHT
THROUGH THE MORNING HAS LESSENED MID LEVEL LAPSE RATES
CONSIDERABLY...AND NO MEANINGFUL RECOVERY IS EXPECTED THROUGH
TONIGHT. ADDITIONALLY...THE MORE INTENSE CONVECTION ONGOING ACROSS
EASTERN TEXAS LOOKS TO REMAIN SOUTH OF THE AREA THEREFORE HAVE
REDUCED THE MENTION OF THUNDER THROUGH TONIGHT. QPF WAS ADJUSTED
DOWNWARD ACROSS MUCH OF EASTERN OK THOUGH THIS AFTERNOON BASED ON
A LACK OF DEEP CONVECTION. THE AXIS OF HEAVIEST RAINS IS STILL ON
TRACK TO GRADUALLY SHIFT EASTWARD INTO TONIGHT...WITH THIS
TRANSITION UNDERWAY PER RECENT RADAR TRENDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  47  66  44 / 100  30  40  40
FSM   66  50  61  46 / 100  70  50  40
MLC   61  44  67  47 / 100  20  30  30
BVO   60  41  62  40 / 100  30  50  50
FYV   65  47  62  41 / 100  70  60  50
BYV   67  54  62  43 / 100  80  80  60
MKO   60  47  64  45 / 100  40  40  40
MIO   62  50  63  44 / 100  60  60  50
F10   61  47  64  46 / 100  20  40  40
HHW   65  47  66  46 / 100  30  40  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...07
Hazardous weather outlook, Mar 20, 12:58 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1258 PM CDT TUE MAR 20 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT TUE MAR 20 2012

...WIDESPREAD SIGNIFICANT FLOODING ONGOING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FLASH FLOOD.
	RISK...CRITICAL.
	AREA...MUCH OF EASTERN OKLAHOMA AND ALL NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA INTO FAR
        NORTHEAST OKLAHOMA.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...ELEVATED.
	AREA...NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
WIDESPREAD LIGHT TO MODERATE RAIN CONTINUE TO STREAM NORTHWARD
FROM SOUTHEAST OKLAHOMA INTO FAR NORTHEAST OKLAHOMA.  ADDITIONAL
SHOWERS WILL INCREASE IN COVERAGE ACROSS WESTERN ARKANSAS THROUGH
THE AFTERNOON HOURS...WITH THE AXIS OF HEAVIEST RAINS GRADUALLY
SHIFTING EASTWARD THIS EVENING AND INTO THE OVERNIGHT HOURS.
SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TODAY AND TONIGHT
THOUGH THE RISK OF SEVERE WEATHER HAS GREATLY DIMINISHED.
ANY ADDITIONAL RAINFALL ACROSS EASTERN OKLAHOMA WILL ONLY FURTHER
WORSEN THE ONGOING FLASH FLOODING AND RIVER FLOODING.
NUMEROUS ROAD CLOSURES HAVE ALREADY OCCURRED...AND SEVERAL LARGE
RIVERS WILL RISE INTO FLOOD STAGE THIS EVENING AND TOMORROW.
DO NOT DRIVE ACROSS WATER COVER ROADS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY THROUGH MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A LARGE STORM SYSTEM CURRENTLY CENTERED OVER WEST TEXAS WILL MOVE
VERY SLOWLY EASTWARD AND CONTINUE TO IMPACT THE REGION WEDNESDAY
THROUGH EARLY FRIDAY.  SCATTERED SHOWERS AND THUNDERSTORMS WILL
REMAIN POSSIBLE AS THIS STORM SYSTEM APPROACHES.  WHILE WIDESPREAD
HEAVY RAINFALL IS NOT LIKELY...THE SATURATED SOILS WILL PRODUCE
RAPID ONSET OF FLASH FLOODING WHERE ANY LOCALLY HEAVY RAINFALL
DOES DEVELOP.
DRY AND WARM WEATHER RETURNS FOR LATE WEEK THROUGH THE WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Mar 20, 11:24 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1124 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     FLASH FLOOD      MIAMI                   36.87N 94.88W
03/20/2012                   OTTAWA             OK   EMERGENCY MNGR

            SEVERAL COUNTY ROADS HAVE BEEN CLOSED. HIGHWAY 125 AT
            RIVERVIEW PARK WILL BECOME IMPASSABLE LATER TONIGHT.
            WIDESRPEAD STORM TOTAL RAINFALL MEASUREMENTS AROUND 6
            INCHES.

&&

JBM
Local storm report, Mar 20, 11:42 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1142 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      CARDIN                  36.97N 94.85W
03/20/2012                   OTTAWA             OK   EMERGENCY MNGR

            CARDIN ROAD CLOSED AT THE TAR CREEK BRIDGE.

1030 AM     FLASH FLOOD      1 W CARDIN              36.97N 94.87W
03/20/2012                   OTTAWA             OK   EMERGENCY MNGR

            E 30 ROAD BETWEEN S 530 ROAD AND S 510 ROAD.

1030 AM     FLASH FLOOD      1 E CARDIN              36.97N 94.83W
03/20/2012                   OTTAWA             OK   EMERGENCY MNGR

            DOUTHITT ROAD CLOSED BETWEEN HIGHWAY 69 AND CARDIN.

1030 AM     FLASH FLOOD      1 NE PICHER             37.00N 94.82W
03/20/2012                   OTTAWA             OK   EMERGENCY MNGR

            S 592 ROAD CLOSED BETWEEN E 10 ROAD AND E 20 ROAD

1030 AM     FLASH FLOOD      5 S WYANDOTTE           36.72N 94.72W
03/20/2012                   OTTAWA             OK   EMERGENCY MNGR

            E 202 ROAD CLOSED

1030 AM     FLASH FLOOD      1 S WYANDOTTE           36.78N 94.72W
03/20/2012                   OTTAWA             OK   EMERGENCY MNGR

            S 642 ROAD CLOSED

1030 AM     FLASH FLOOD      AFTON                   36.69N 94.96W
03/20/2012                   OTTAWA             OK   EMERGENCY MNGR

            2ND STREET CLOSED

1030 AM     FLASH FLOOD      3 ESE MIAMI             36.86N 94.83W
03/20/2012                   OTTAWA             OK   EMERGENCY MNGR

            E 110 ROAD AND S 590 ROAD CLOSED

1030 AM     FLASH FLOOD      5 E WYANDOTTE           36.79N 94.63W
03/20/2012                   OTTAWA             OK   EMERGENCY MNGR

            CAYUGA ROAD AND E 160 ROAD CLOSED

1030 AM     FLASH FLOOD      2 N WYANDOTTE           36.82N 94.72W
03/20/2012                   OTTAWA             OK   EMERGENCY MNGR

            S 645 ROAD AND E 130 ROAD CLOSED

1030 AM     FLASH FLOOD      4 ESE WYANDOTTE         36.77N 94.66W
03/20/2012                   OTTAWA             OK   EMERGENCY MNGR

            S 690 ROAD SOUTH OF HIGHWAY 60 CLOSED

1030 AM     FLASH FLOOD      4 N FAIRLAND            36.81N 94.85W
03/20/2012                   OTTAWA             OK   EMERGENCY MNGR

            S 580 ROAD AND E 150 ROAD CLOSED

1030 AM     FLASH FLOOD      MCALESTER               34.93N 95.77W
03/20/2012                   PITTSBURG          OK   DEPT OF HIGHWAYS

            STATE HIGHWAY 31 IS CLOSED FROM MCALESTER TO ONE MILE
            WEST OF MCALESTER.

1030 AM     FLASH FLOOD      6 SW HAILEYVILLE        34.79N 95.66W
03/20/2012                   PITTSBURG          OK   DEPT OF HIGHWAYS

            STATE HIGHWAY 63 IS CLOSED BETWEEN THE INDIAN NATIONS
            TURNPIKE AND US HIGHWAY 270.

1030 AM     FLASH FLOOD      4 W OCTAVIA             34.53N 94.77W
03/20/2012                   LE FLORE           OK   DEPT OF HIGHWAYS

            STATE HIGHWAY 144 IS CLOSED 5 MILES WEST OF US HIGHWAY
            259.

&&

KAH
Local storm report, Mar 20, 11:47 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
1147 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     FLASH FLOOD      5 E ANTLERS             34.23N 95.53W
03/20/2012                   PUSHMATAHA         OK   EMERGENCY MNGR

            PEOPLE STRANDED IN HOMES CUT OFF BY FLOOD WATERS. LIKELY
            A COMBINATION OF FLASH FLOOD WATERS AND HIGH WATER ALONG
            THE KIAMICHI RIVER. UPDATED WITH MORE ACCURATE LOCATION.
            ETHEL ROAD EAST OF ANTLERS NEAR THE KIAMICHI RIVER.

&&

KAH
Local storm report, Mar 20, 12:45 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1245 PM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      7 N NOWATA              36.80N 95.64W
03/20/2012                   NOWATA             OK   PUBLIC

            WATER COVERING THE ROADWAY.

1200 PM     FLASH FLOOD      2 SSW INOLA             36.12N 95.52W
03/20/2012                   ROGERS             OK   PUBLIC

            640 ROAD TO THE WEST OF 4200 ROAD CLOSED.

&&

KAH
Local storm report, Mar 20, 1:14 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
114 PM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      MUSKOGEE                35.75N 95.37W
03/19/2012                   MUSKOGEE           OK   EMERGENCY MNGR

            SEVERAL STALLED CARS AND STREET FLOODING AT REGULAR FLOOD
            PRONE LOCATIONS. FLOODING LASTED OFF AND ON THROUGH THE
            NIGHT...UNTIL AFTER 3-4AM.

1015 PM     TSTM WND DMG     FAYETTEVILLE            36.06N 94.16W
03/19/2012                   WASHINGTON         AR   BROADCAST MEDIA

            EAST SIDE OF FAYETTEVILLE...DAMAGE TO A
            ROOF...CONSTRUCTION TRAILERS DESTROYED...SHED DESTROYED.

1015 PM     FLASH FLOOD      FAYETTEVILLE            36.06N 94.16W
03/19/2012                   WASHINGTON         AR   EMERGENCY MNGR

            SOUTH DINSMORE TRAIL CLOSED DUE TO HIGH WATER.

1020 PM     TSTM WND DMG     FAYETTEVILLE            36.06N 94.16W
03/19/2012                   WASHINGTON         AR   BROADCAST MEDIA

            LARGE LIMBS DOWN...DAMAGE TO THE CART HOLDERS AT A
            WALMART ON EAST SIDE OF TOWN.

1200 AM     FLASH FLOOD      FAYETTEVILLE            36.06N 94.16W
03/20/2012                   WASHINGTON         AR   EMERGENCY MNGR

            FRISCO AVE WAS CLOSED DUE TO HIGH WATER BETWEEN PROSPECT
            ADN DOUBLAS.

1220 AM     FLASH FLOOD      JOHNSON                 36.13N 94.17W
03/20/2012                   WASHINGTON         AR   EMERGENCY MNGR

            BALL STREET CLOSED AFTER MIDNIGHT DUE TO HIGH WATER.

0300 AM     FLASH FLOOD      FAYETTEVILLE            36.06N 94.16W
03/20/2012                   WASHINGTON         AR   EMERGENCY MNGR

            DYE CREEK NEAR COUNTY ROAD 240 AND HIGHWAY 71...BRIDGES
            CLOSED AROUND 3 AM...CONTINUING THROUGH 9 AM.

1130 AM     FLASH FLOOD      MUSKOGEE                35.75N 95.37W
03/20/2012                   MUSKOGEE           OK   EMERGENCY MNGR

            MINOR FLOODING CONTINUES AT ISOLATED LOCATIONS AROUND
            TOWN...WHERE WATER TYPICALLY IS SLOW TO RECEDE.

&&

SAA
Local storm report, Mar 20, 1:59 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
159 PM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      WILBURTON               34.92N 95.31W
03/20/2012                   LATIMER            OK   EMERGENCY MNGR

            NUMEROUS RURAL ROADS FLOODED OVERNIGHT AND EARLY THIS
            MORNING SEVERAL HOURS IN WESTERN LATIMER COUNTY. 5-6
            INCHES OF RAINFALL ESTIMATED BY 5 AM CDT.

0130 PM     FLASH FLOOD      4 NW WILBURTON          34.96N 95.36W
03/20/2012                   LATIMER            OK   EMERGENCY MNGR

            HIGHBRIDGE ROAD CLOSED DUE TO HIGH WATER...JUST NORTHWEST
            OF WILBURTON. LOCATION APPROXIMATE.

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:10 PM CDTFlash Flood WarningTSAHaskell, Latimer, Pittsburg6 hr
Mar 19, 7:16 PM CDTTornado WarningTSAHaskell, Muskogee29 min
Mar 19, 7:37 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee, Pittsburg23 min
Mar 19, 7:48 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Muskogee, Sequoyah42 min
Mar 19, 7:56 PM CDTTornado WarningTSACherokee, Haskell, Muskogee, Sequoyah34 min
Mar 19, 8:03 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pittsburg, Pushmataha43 min
Mar 19, 8:21 PM CDTRiver Flood WarningTSAChoctaw25 hr
Mar 19, 8:23 PM CDTRiver Flood WarningTSAPushmataha56 hr
Mar 19, 8:29 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee, Pittsburg, Pushmataha61 min
Mar 19, 8:32 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah28 min
Mar 19, 8:34 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah6 hr
Mar 19, 8:51 PM CDTTornado WarningTSAAdair, Cherokee, Sequoyah39 min
Mar 19, 9:04 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more41 min
Mar 19, 9:24 PM CDTSpecial Weather StatementTSADelaware36 min
Mar 19, 9:33 PM CDTFlash Flood WarningTSAChoctaw, Latimer, LeFlore, Pushmataha6 hr
Mar 19, 9:41 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, LeFlore, Sequoyah6 hr
Mar 19, 9:44 PM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah61 min
Mar 19, 10:54 PM CDTFlash Flood WarningTSACherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more12 hr
Mar 20, 12:49 AM CDTAreal Flood WarningTSACreek, Okfuskee, Okmulgee, Tulsa, Wagoner10 hr
Mar 20, 12:59 AM CDTFlash Flood WarningTSAHaskell, Latimer, Pittsburg10 hr
Mar 20, 2:05 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Muskogee, Sequoyah12 hr
Mar 20, 2:09 AM CDTFlash Flood WarningTSAChoctaw, Haskell, Latimer, LeFlore, Muskogee, Pittsburg and 2 more12 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSACherokee24 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSACherokee12 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSARogers, Tulsa42 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSAOsage, Tulsa24 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSATulsa30 hr
Mar 20, 2:37 AM CDTRiver Flood WarningTSAAdair24 hr
Mar 20, 3:06 AM CDTRiver Flood WarningTSANowata18 hr
Mar 20, 3:48 AM CDTRiver Flood WarningTSAOttawa5 days
Mar 20, 3:48 AM CDTRiver Flood WarningTSALeFlore24 hr
Mar 20, 3:48 AM CDTRiver Flood WarningTSALeFlore3 days
Mar 20, 4:50 AM CDTRiver Flood WarningTSAMuskogee22 hr
Mar 20, 6:16 AM CDTFlash Flood WarningTSACraig, Nowata, Rogers, Tulsa, Washington8 hr
Mar 20, 8:38 AM CDTRiver Flood AdvisoryTSACherokee, Delaware22 hr
Mar 20, 8:51 AM CDTRiver Flood WarningTSAOttawa18 hr
Mar 20, 10:54 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more3 hr
Mar 20, 10:57 AM CDTFlash Flood WarningTSAHaskell, Latimer, Pittsburg3 hr
Mar 20, 11:02 AM CDTAreal Flood WarningTSACreek, Okfuskee, Okmulgee, Tulsa, Wagoner3 hr
Mar 20, 11:13 AM CDTRiver Flood WarningTSASequoyah16 hr
Mar 20, 1:51 PM CDTFlash Flood WarningTSAChoctaw, Haskell, Latimer, LeFlore, Muskogee, Pittsburg and 2 more8 hr
Mar 20, 1:55 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Muskogee, Sequoyah8 hr
Mar 20, 1:59 PM CDTFlash Flood WarningTSACherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more8 hr

Nearby

Areal Flood Warnings in Oklahoma, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.